A 39-year-old female asked:
Hello i have a brain injury due to a car accident i start treatments this week the last two day my skin is crawling and im scraching like crazy ?
1 doctor answer • 3 doctors weighed in
Dr. David Earleanswered
General Surgery 33 years experience
Allergy?: If your treatments involve a new medication, you may be allergic to it. Call your doctor today to find out. Hope this helps!
Created for people with ongoing healthcare needs but benefits everyone.
2.7k viewsReviewed >2 years ago
Last updated Jun 27, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.